×

zbMATH — the first resource for mathematics

Generators and relations of abelian semigroups and semigroup rings. (English) Zbl 0211.33801

MSC:
20M14 Commutative semigroups
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] APÉRY, R.: Sur les branches superlinéaires des courbes algebriques. C. R. Acad. Sci. Paris 222, 1198-1200 (1946). · Zbl 0061.35404
[2] AZEVEDO, A.: The jacobian ideal of a plane algebroid curve. Thesis, Purdue University (1967).
[3] BERGER, R.: Über eine Klasse unvergabelter lokaler Ringe. Math. Ann. 146, 98-102 (1962). · Zbl 0115.03303 · doi:10.1007/BF01396670
[4] CLIFFORD, A. H. and PRESTON, G. B.: The algebraic theory of semigroups. Vol. 1, Providence Rhode Island, Am. Math. Soc. 125-136 (1967).
[5] KUNZ, E.: Note on one-dimensional Gorenstein rings. (To appear.) · Zbl 0197.31401
[6] RÉDEI, L.: Theorie der endlich erzeugbaren kommutativen Halbgruppen. 1. Aufl., Würzburg, Physica Verlag (1963).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.